Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.jebo.2015.04.010
DC FieldValue
dc.titleAxiomatizing multi-prize nested lottery contests: A complete and strict ranking perspective
dc.contributor.authorLu Jingfen
dc.contributor.authorWang Z.
dc.date.accessioned2016-09-09T00:53:37Z
dc.date.available2016-09-09T00:53:37Z
dc.date.issued2015
dc.identifier.citationLu Jingfen, Wang Z. (2015). Axiomatizing multi-prize nested lottery contests: A complete and strict ranking perspective. Journal of Economic Behavior and Organization 116 : 127-141. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jebo.2015.04.010
dc.identifier.issn1672681
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/127435
dc.description.urihttp://libproxy1.nus.edu.sg/login?url=http://dx.doi.org/10.1016/j.jebo.2015.04.010
dc.publisherElsevier
dc.typeArticle
dc.contributor.departmentECONOMICS
dc.description.doi10.1016/j.jebo.2015.04.010
dc.description.sourcetitleJournal of Economic Behavior and Organization
dc.description.volume116
dc.description.page127-141
dc.identifier.isiut000358393000010
dc.published.statePublished
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

10
checked on Jul 5, 2022

WEB OF SCIENCETM
Citations

10
checked on Jul 5, 2022

Page view(s)

113
checked on Jun 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.